Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Sunburn on thigh and knee, burning and painful. Skin changing to yellowish purplish color. Sign of healing?

Hi, I got a severe sunburn almost a week ago from today on my thigh and knee area and still have bad symptoms even now. It was burning and painful for the first 2-3 days and I had trouble sleeping at night. I then developed a couple yellowish blisters. During the first 3-4 days my skin was tough, hard to the touch and it was uncomfortable to fully straighten my leg and to walk. My knees swelled up too. Now, I am noticing more yellowing of the skin, although not blisters, but yellow skin and some purplish colored skin. The sensitivity is not nearly as bad as it was a couple days ago. Should I talk to my doctor about the yellowing and purplish skin?..or is that a sign of healing??
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  243
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Do not worry u r in healing phase just apply polyfax skin ointment to hasten recovery.
Answered: Sun, 8 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor